Georgia, 2004Drought in Georgia, March 1 to 31, 2004
March 1 to 31, 2004 · NWS FFC · 97 events in 97 counties and zones
North and Central Georgia endured one of the driest March's on record. With only near to slightly below normal rainfall during January and February, by the end of March, most of the area was classified in a mild drought.
Every event with a place to put it; 97 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 97
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
North and Central Georgia endured one of the driest March's on record. With only near to slightly below normal rainfall during January and February, by the end of March, most of the area was classified in a mild drought. Most areas of the state only received around one inch of rain during the entire month. Climatologically, March is the wettest month of the year across most of the area. Columbus recorded their driest March ever since records began in the late 1800s with only 0.56 inch of rain. This is 5.19 inches below normal for the month. The other major reporting sites all reported similar stories. Atlanta received only 1.04 inches of rain, which is 4.34 inches below normal for the month and the third driest March since records began in the late 1800s. Athens recorded only 1.05 inches of rain, which is 3.94 inches below normal for the month and the second driest March on record. For Macon, only 0.43 inches of rain fell during the month, also marking it as the second driest March on record and leaving that site 4.47 inches below normal for the month. In addition, with the exception of Macon, the January through March 2004 period ranked as being in the top driest 10 for this period since records began.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Feb 29, 5:30 PM EST, 6 hours 30 minutes earlier.
Area forecast discussion, Feb 29, 5:30 PM EST, 6 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EST SUN FEB 29 2004
.SHORT TERM...UPPER RIDGE CENTERED ALONG THE EASTERN SEABOARD WILL
CONTINUE TO SLIDE EAST AWAY FROM THE AREA AS A STRONG NEGATIVELY
TROUGH APPROACHES FROM THE CENTRAL PLAINS. SURFACE RIDGING WILL
ALSO WEAKEN DURING THIS PERIOD...AS HIGH SLIDES TO THE EAST...WITH
INCREASE IN SOUTHERLY FLOW EXPECTED MONDAY INTO TUESDAY. EXPECT
WINDS TO INCREASE FROM SOUTHWEST AS GRADIENT INCREASES LATE MONDAY
INTO TUESDAY. HOWEVER...IT LOOKS LIKE THE BEST DYNAMICS ASSOCIATED
WITH TROUGH WILL SWING NORTHEAST INTO THE GREAT LAKES MONDAY AND
TUESDAY. TRAILING FRONT WILL MOVE INTO NORTH GA BY TUESDAY MORNING.
BEST DEEP LAYER MOISTURE AND FORCING WILL BE FOUND OVER NORTHWEST
GA...SO PUT HIGHEST POPS IN THIS REGION. IT LOOKS LIKE A FEW
THUNDERSTORMS COULD DEVELOP AS RIGHT ENTRANCE REGION OF JET AND
BETTER THERMODYNAMICS INTERACT WITH ENHANCED FORCING ALONG THE FRONT
IN NORTHWEST GEORGIA TUESDAY MORNING INTO THE AFTERNOON. TOOK OUT
POPS IN MIDDLE GA...AS MOISTURE AND FORCING APPEAR TO BE LIMITED AT
THIS TIME. RAISED TEMPS MONDAY NIGHT DUE TO EXPECTED WAA AND CLOUD
COVER. OVERALL...FOLLOWED MAV MOS GUIDANCE FOR TEMPS...BUT WENT WITH
FWC AND ETA FOR POPS AS THOUGHT MAV WAS TOO AGGRESSIVE WITH POPS.
.LONG TERM...FRONT THAT MOVES INTO NORTH GA ON TUESDAY LOOKS TO
STALL OUT ACROSS MIDDLE GA WEDNESDAY AS WEAK UPPER LEVEL RIDGE MOVES
IN AND MAIN DYNAMICS WITH TROUGH MOVE FROM THE GREAT LAKES INTO THE
NORTHEAST CUTTING FRONT OFF FROM BEST FLOW. KEPT POPS DOWN ACROSS THE
STATE AS OVERALL DYNAMICS WILL BE WEAK...WITH HIGHER CHANCE NEAR
FRONT IN MIDDLE GA. EXPECT STATIONARY FRONT TO QUICKLY LIFT NORTH AS
ANOTHER TROUGH APPROACHES THURSDAY AND FRIDAY. A SECOND TRAILING
FRONT SHOULD SWING THROUGH DURING LATE THURSDAY OR EARLY FRIDAY TIME
PERIOD BRINGING INCREASED CHANCE OF POPS BACK TO STATE. ONCE AGAIN...
EXPECT BEST DYNAMICS TO REMAIN NORTH...WITH WEAKER FORCING IN MIDDLE
GA. OVERALL...A PROGRESSIVE PATTERN THROUGH THE WEEKEND.
&&
.AVIATION...UPPER RIDGE AXIS MOVING ACROSS AREA THIS EVENING AS
STRONG NEGATIVELY TILTED UPPER LOW ROTATES NE THROUGH THE MIDWEST
AND OHIO VALLEY. DYNAMICS FROM THIS SYSTEM WILL JUST SKIRT NW GA
LATE MON/TUE AS SUBTROPICAL RIDGE ACROSS FL/EASTERN GULF AMPLIFIES
AND CREATES MID-LEVEL WARMING AND SUBSIDENCE FOR MOST OF THE CWA.
THIS WILL LIMIT THE THREAT OF SHRA/TSRA NEXT FEW DAYS.
HOWEVER...FRONTAL SYSTEM WILL LIKELY STALL ACROSS N GA BY
TUE...LEAVING A WEAK FOCUSING BOUNDARY IN THE AREA...WITH VERY
LIMITED DYNAMICS. MAIN QUESTION FOR THIS TAF SET IS POTENTIAL FOR
LOW CLOUD DEVELOPMENT MON MORNING. EXAMINATION OF ETA/AVN/RUC/META
AND BUFKIT GRAPHICS ALL INDICATE LIMITED POTENTIAL FOR IFR CIGS IN
THE MORN. MORE LIKELY SCENARIO WOULD BE MVFR CIGS OF BKN030
10Z-14Z...BECMG SCT030-040 BY AFTERNOON. LOW-LEVEL FLOW REMAINING
ESE OVERNIGHT LEAD ME TO BELIEVE THAT POTENTIAL FOR IFR CIGS AOB 010
APPEAR LIMITED AT THIS TIME. MEANWHILE...PERIODS OF CIRRUS WILL
CONTINUE TO SKIRT THE AREA FOR THE NEXT SEVERAL DAYS. CURRENT WAVE
OF BKN250 NOW BEGIN TO EXIT THE AREA...BUT ANOTHER WILL TRAVERSE N
GA MON...THEN A BREAK FOR A WHILE...BEFORE ANOTHER TUE. BY THEN
HOWEVER...DEEPER LOW TO MID-LEVEL MOISTURE SHOULD BE THE MAIN
CONCERN WITH LOWER DECKS PREVAILING. SFC HIGH POSITION OVER NC/SC
CONTINUES E-SE FLOW OVERNIGHT...BUT AS HIGH MOVES FURTHER SE TOWARD
WESTERN ATLANTIC AND MORE FAVORABLE BERMUDA HIGH POSITION...SFC
WINDS WILL BECOME MORE SE-S LATER MON...THEN S-SW TUE AS FRONT
STALLS IN THE AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATLANTA 46 65 53 69 / 10 30 40 50
ATHENS 43 65 52 70 / 10 20 40 40
GAINESVILLE 43 62 52 64 / 10 30 50 50
ROME 45 66 52 67 / 10 40 60 60
COLUMBUS 49 72 54 74 / 10 10 10 30
MACON 46 74 52 74 / 10 10 10 20
&&
.ATL WATCHES/WARNINGS/ADVISORIES...NONE.
&&
PUBLIC 24/08
AVIATION 19
Hazardous weather outlook, Feb 29, 6:00 AM EST, 18 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
600 AM EST SUN FEB 29 2004
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291500-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
600 AM EST SUN FEB 29 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.
.DAY ONE...TODAY.
...NO HAZARDOUS WEATHER EXPECTED THROUGH TONIGHT...
.SYNOPSIS...
STRONG HIGH PRESSURE OVER THE EASTERN U.S. WILL DRIFT TO THE EASTERN
SEABOARD THROUGH TONIGHT. A STABLE AND GENERALLY DRY AIRMASS WILL
CONTINUE OVER THE AREA.
.FOR SPOTTERS...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
.DAY TWO THROUGH DAY SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.
&&
FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.
BDL
Drought, Lumpkin
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Lumpkin forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.572, -84.003 (the zone’s center; the record gives no point)
Drought, Macon
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Macon forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.358, -84.042 (the zone’s center; the record gives no point)
Drought, Madison
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Madison forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.128, -83.209 (the zone’s center; the record gives no point)
Drought, Marion
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Marion forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.353, -84.525 (the zone’s center; the record gives no point)
Drought, Meriwether
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Meriwether forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.041, -84.688 (the zone’s center; the record gives no point)
Drought, Monroe
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Monroe forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.014, -83.919 (the zone’s center; the record gives no point)
Drought, Montgomery
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Montgomery forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.173, -82.535 (the zone’s center; the record gives no point)
Drought, Morgan
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Morgan forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.591, -83.492 (the zone’s center; the record gives no point)
Drought, Murray
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Murray forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.788, -84.748 (the zone’s center; the record gives no point)
Drought, Muscogee
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Muscogee forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.510, -84.877 (the zone’s center; the record gives no point)
Drought, Newton
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Newton forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.555, -83.850 (the zone’s center; the record gives no point)
Drought, North Fulton
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- North Fulton forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.790, -84.467 (the zone’s center; the record gives no point)
Drought, Oconee
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Oconee forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.835, -83.437 (the zone’s center; the record gives no point)
Drought, Oglethorpe
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Oglethorpe forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.881, -83.081 (the zone’s center; the record gives no point)
Drought, Paulding
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Paulding forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.921, -84.867 (the zone’s center; the record gives no point)
Drought, Peach
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Peach forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.569, -83.827 (the zone’s center; the record gives no point)
Drought, Pickens
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Pickens forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.464, -84.466 (the zone’s center; the record gives no point)
Drought, Pike
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Pike forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.092, -84.389 (the zone’s center; the record gives no point)
Drought, Polk
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Polk forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.002, -85.188 (the zone’s center; the record gives no point)
Drought, Pulaski
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Pulaski forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.232, -83.476 (the zone’s center; the record gives no point)
Drought, Putnam
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Putnam forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.322, -83.373 (the zone’s center; the record gives no point)
Drought, Rockdale
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Rockdale forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.654, -84.027 (the zone’s center; the record gives no point)
Drought, Schley
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Schley forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.262, -84.315 (the zone’s center; the record gives no point)
Drought, South Fulton
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- South Fulton forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.790, -84.467 (the zone’s center; the record gives no point)
Drought, Spalding
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Spalding forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.261, -84.284 (the zone’s center; the record gives no point)
Drought, Stewart
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Stewart forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.079, -84.835 (the zone’s center; the record gives no point)
Drought, Sumter
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Sumter forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.040, -84.197 (the zone’s center; the record gives no point)
Drought, Talbot
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Talbot forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.700, -84.533 (the zone’s center; the record gives no point)
Drought, Taliaferro
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Taliaferro forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.566, -82.879 (the zone’s center; the record gives no point)
Drought, Taylor
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Taylor forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.556, -84.250 (the zone’s center; the record gives no point)
Drought, Telfair
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Telfair forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 31.930, -82.939 (the zone’s center; the record gives no point)
Drought, Toombs
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Toombs forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.122, -82.331 (the zone’s center; the record gives no point)
Drought, Towns
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Towns forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.917, -83.737 (the zone’s center; the record gives no point)
Drought, Treutlen
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Treutlen forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.404, -82.567 (the zone’s center; the record gives no point)
Drought, Troup
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Troup forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.034, -85.028 (the zone’s center; the record gives no point)
Drought, Twiggs
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Twiggs forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.667, -83.427 (the zone’s center; the record gives no point)
Drought, Union
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Union forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.834, -83.991 (the zone’s center; the record gives no point)
Drought, Upson
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Upson forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.881, -84.299 (the zone’s center; the record gives no point)
Drought, Walker
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Walker forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.736, -85.301 (the zone’s center; the record gives no point)
Drought, Walton
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Walton forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.782, -83.734 (the zone’s center; the record gives no point)
Drought, Warren
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Warren forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.409, -82.677 (the zone’s center; the record gives no point)
Drought, Washington
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Washington forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.970, -82.796 (the zone’s center; the record gives no point)
Drought, Webster
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Webster forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.047, -84.551 (the zone’s center; the record gives no point)
Drought, Wheeler
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Wheeler forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.117, -82.725 (the zone’s center; the record gives no point)
Drought, White
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- White forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.646, -83.747 (the zone’s center; the record gives no point)
Drought, Whitfield
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Whitfield forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.806, -84.967 (the zone’s center; the record gives no point)
Drought, Wilcox
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Wilcox forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 31.973, -83.432 (the zone’s center; the record gives no point)
Drought, Wilkes
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Wilkes forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.782, -82.743 (the zone’s center; the record gives no point)
Drought, Wilkinson
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Wilkinson forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.802, -83.171 (the zone’s center; the record gives no point)
Drought, Baldwin
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Baldwin forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.069, -83.250 (the zone’s center; the record gives no point)
Drought, Banks
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Banks forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.354, -83.497 (the zone’s center; the record gives no point)
Drought, Barrow
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Barrow forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.993, -83.713 (the zone’s center; the record gives no point)
Drought, Bartow
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Bartow forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.238, -84.840 (the zone’s center; the record gives no point)
Drought, Bibb
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Bibb forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.807, -83.698 (the zone’s center; the record gives no point)
Drought, Bleckley
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Bleckley forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.434, -83.328 (the zone’s center; the record gives no point)
Drought, Butts
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Butts forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.288, -83.957 (the zone’s center; the record gives no point)
Drought, Carroll
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Carroll forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.583, -85.080 (the zone’s center; the record gives no point)
Drought, Catoosa
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Catoosa forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.904, -85.138 (the zone’s center; the record gives no point)
Drought, Chattahoochee
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Chattahoochee forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.347, -84.787 (the zone’s center; the record gives no point)
Drought, Chattooga
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Chattooga forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.475, -85.345 (the zone’s center; the record gives no point)
Drought, Cherokee
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Cherokee forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.244, -84.476 (the zone’s center; the record gives no point)
Drought, Clarke
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Clarke forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.951, -83.367 (the zone’s center; the record gives no point)
Drought, Clayton
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Clayton forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.542, -84.358 (the zone’s center; the record gives no point)
Drought, Cobb
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Cobb forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.942, -84.577 (the zone’s center; the record gives no point)
Drought, Coweta
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Coweta forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.354, -84.763 (the zone’s center; the record gives no point)
Drought, Crawford
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Crawford forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.715, -83.986 (the zone’s center; the record gives no point)
Drought, Crisp
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Crisp forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 31.923, -83.768 (the zone’s center; the record gives no point)
Drought, Dade
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Dade forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.855, -85.504 (the zone’s center; the record gives no point)
Drought, Dawson
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Dawson forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.444, -84.171 (the zone’s center; the record gives no point)
Drought, De Kalb
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- De Kalb forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.772, -84.226 (the zone’s center; the record gives no point)
Drought, Dodge
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Dodge forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.172, -83.168 (the zone’s center; the record gives no point)
Drought, Dooly
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Dooly forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.157, -83.799 (the zone’s center; the record gives no point)
Drought, Douglas
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Douglas forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.702, -84.768 (the zone’s center; the record gives no point)
Drought, Emanuel
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Emanuel forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.590, -82.302 (the zone’s center; the record gives no point)
Drought, Fannin
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Fannin forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.864, -84.320 (the zone’s center; the record gives no point)
Drought, Fayette
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Fayette forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.414, -84.494 (the zone’s center; the record gives no point)
Drought, Floyd
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Floyd forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.263, -85.214 (the zone’s center; the record gives no point)
Drought, Forsyth
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Forsyth forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.226, -84.125 (the zone’s center; the record gives no point)
Drought, Gilmer
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Gilmer forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.691, -84.456 (the zone’s center; the record gives no point)
Drought, Glascock
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Glascock forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.229, -82.611 (the zone’s center; the record gives no point)
Drought, Gordon
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Gordon forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.503, -84.876 (the zone’s center; the record gives no point)
Drought, Greene
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Greene forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.579, -83.167 (the zone’s center; the record gives no point)
Drought, Gwinnett
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Gwinnett forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.962, -84.024 (the zone’s center; the record gives no point)
Drought, Hall
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Hall forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.317, -83.820 (the zone’s center; the record gives no point)
Drought, Hancock
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Hancock forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.270, -83.001 (the zone’s center; the record gives no point)
Drought, Haralson
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Haralson forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.794, -85.211 (the zone’s center; the record gives no point)
Drought, Harris
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Harris forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.736, -84.909 (the zone’s center; the record gives no point)
Drought, Heard
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Heard forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.297, -85.128 (the zone’s center; the record gives no point)
Drought, Henry
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Henry forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.453, -84.154 (the zone’s center; the record gives no point)
Drought, Houston
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Houston forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.459, -83.666 (the zone’s center; the record gives no point)
Drought, Jackson
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Jackson forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.134, -83.566 (the zone’s center; the record gives no point)
Drought, Jasper
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Jasper forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.316, -83.688 (the zone’s center; the record gives no point)
Drought, Jefferson
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Jefferson forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.055, -82.418 (the zone’s center; the record gives no point)
Drought, Johnson
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Johnson forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.702, -82.660 (the zone’s center; the record gives no point)
Drought, Jones
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Jones forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.025, -83.560 (the zone’s center; the record gives no point)
Drought, Lamar
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Lamar forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.077, -84.139 (the zone’s center; the record gives no point)
Drought, Laurens
- When
- March 1, 12:00 AM EST to March 31, 11:59 PM EST
- Where
- Laurens forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 32.464, -82.922 (the zone’s center; the record gives no point)
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Colorado, March 1 to 31, 200421 events
- Hail in Michigan, March 1, 2004$20,000 · 0.75 in hail · 3 events
- Hail and Damaging Winds in Illinois, March 1, 20041 in hail · 16 events
- Winter Storm in North Dakota, March 1, 200414 events
- Hail and Damaging Winds in Wisconsin, March 1, 2004$10,000 · 1.5 in hail · 12 events
- Heavy Snow in South Dakota, March 1, 20048 events
- Drought in Utah, March 1 to 31, 20047 events
- Marine Thunderstorm Winds in Lake Michigan, March 1, 20047 events
- Winter Storm in Minnesota, March 1, 20043 events
- Drought in Alabama, March 1 to 31, 20042 events
- Blizzard in Alaska, March 1 to 3, 20042 events
- Heavy Snow in Oregon, March 1, 20042 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5389073, 5389074, 5389075, 5389172, 5389173, 5389174, 5389175, 5389176, 5389177, 5389178, 5389179, 5389180, 5389181, 5389182, 5389183, 5389184, 5389185, 5389186, 5389187, 5389188, 5389189, 5389190, 5389191, 5389192, 5389193, 5389194, 5389195, 5389196, 5389197, 5389198, 5389199, 5389200, 5389201, 5389202, 5389203, 5389204, 5389205, 5389206, 5389207, 5389208, and more.